# SDR DXTA2023082193600

- Difficulty date: August 21, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N406QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500402
- Aircraft time: 5,623 hours, 4,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 745DLS00
- Part serial: 005776
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS STAY ON WHEN THE EMER LT SWITCH IS IN THE ARM POSITION. REMOVED FAULTY #2 EMERGENCY BATTERY AND INSTALLED ~TESTED" #2 EMERGENCY BATTERY IAW  AMM 33-52·01. OPERATIONAL CHECK GOOD.
